MAUDE Adverse Event Report: ARTHREX, INC. NITINOL GUIDE PIN, 1.1 MM; MANUAL INSTR, GENERAL SURGICAL

ARTHREX, INC. NITINOL GUIDE PIN, 1.1 MM; MANUAL INSTR, GENERAL SURGICAL
Model Number NITINOL GUIDE PIN, 1.1 MM
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 02/23/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
It was reported that during an anterior cruciate ligament surgery while the surgeon was removed the guide the tip broke off.The surgeon took a x-ray picture and identified that the tip remained inside the patient.The surgeon attempted to remove the broken tip through arthroscopy for one hour but was unsuccessful and decided then to open the wound to remove the broken tip.

Brand Name
NITINOL GUIDE PIN, 1.1 MM
Common Device Name
MANUAL INSTR, GENERAL SURGICAL
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key24631672
Report Number1220246-2026-01484
Device Sequence Number8852821
Product Code MDM
UDI-Device Identifier00888867271593
UDI-Public(01)00888867271593(11)251103(17)301031(10)15524285
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 03/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberNITINOL GUIDE PIN, 1.1 MM
Device Catalogue NumberAR-1249-1S
Device Lot Number15524285
Was Device Available for Evaluation? No
Distributor Facility Aware Date02/25/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/25/2026
Initial Report FDA Received Date03/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/03/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown